Zur Izhakian
Zur Izhakian
Verified email at abdn.ac.uk - Homepage
Title
Cited by
Cited by
Year
Supertropical algebra
Z Izhakian, L Rowen
Advances in Mathematics 225 (4), 2222-2286, 2010
1212010
Tropical arithmetic and matrix algebra
Z Izhakian
Communications in Algebra 37 (4), 1445-1468, 2009
1052009
The tropical rank of a tropical matrix
Z Izhakian, L Rowen
Communications in AlgebraŽ 37 (11), 3912-3927, 2009
782009
Supertropical matrix algebra
Z Izhakian, L Rowen
Israel J. Math, 2011
752011
Supertropical matrix algebra II: Solving tropical equations
LR Z. Izhakian
Israel Journal of Mathematics 186, 69–96, 2011
512011
Supertropical matrix algebra II: Solving tropical equations
LR Z. Izhakian
Israel Journal of Mathematics 186, 69–96, 2011
512011
Supertropical semirings and supervaluations
Z Izhakian, M Knebusch, L Rowen
Journal of Pure and Applied Algebra 215 (10), 2431-2463, 2011
432011
Supertropical linear algebra
Z Izhakian, M Knebusch, L Rowen
Pacific Journal of Mathematics 266 (1), 43-75, 2013
412013
Supertropical matrix algebra III: Powers of matrices and their supertropical eigenvalues
Z Izhakian, L Rowen
Journal of Algebra 341 (1), 125-149, 2011
34*2011
Semigroup identities in the monoid of two-by-two tropical matrices
Z Izhakian, S Margolis
arXiv preprint arXiv:0902.1174, 2009
342009
Supertropical polynomials and resultants
Z Izhakian, L Rowen
Journal of Algebra 324 (8), 1860-1886, 2010
282010
Layered tropical mathematics
Z Izhakian, M Knebusch, L Rowen
Journal of Algebra 416, 200-273, 2014
272014
Pure dimension and projectivity of tropical polytopes
Z Izhakian, M Johnson, M Kambites
Advances in Mathematics 303, 1236-1263, 2016
262016
Semigroup identities in the monoid of triangular tropical matrices
Z Izhakian
Semigroup Forum 88 (1), 145-161, 2014
242014
Tropical matrix groups
Z Izhakian, M Johnson, M Kambites
Semigroup Forum 96 (1), 178-196, 2018
232018
A tropical Nullstellensatz
E Shustin, Z Izhakian
Proceedings of the American Mathematical Society, 3815-3821, 2007
202007
Tropical algebraic sets, ideals and an algebraic Nullstellensatz
Z Izhakian
International Journal of Algebra and Computation 18 (06), 1067-1098, 2008
192008
New representations of matroids and generalizations
Z Izhakian, J Rhodes
arXiv preprint arXiv:1103.0503, 2011
152011
Decompositions of modules lacking zero sums
Z Izhakian, M Knebusch, L Rowen
Israel Journal of Mathematics 225 (2), 503-524, 2018
142018
Boolean representations of matroids and lattices
Z Izhakian, J Rhodes
arXiv preprint arXiv:1108.1473, 2011
142011
The system can't perform the operation now. Try again later.
Articles 1–20